# SDR SWAA2021062486077

- Difficulty date: June 20, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 6,044 hours, 13,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A MEGAPHONE INOP / REPLACED FWD MEGAPHONE AND PERFROMED OPS TEST PER AMM 25-64-00. A/C OK FOR SERVICE
